# SDR P5CA9600903

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 2550 · Cargo Compartments
- Part: Ball Mat Tray
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED BALL MAT TRAY IN FORWARD LOWER CARGO BAY.   REPLACED BALL MAT TRAY WITH FABRICATED TRAY PER BAC SRM 51-10-01.
